# SDR VNAA20241213006

- Difficulty date: November 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: LE6703972354
- Condition: Damaged
- Location: Fwd Baggage Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: SEVERAL GOUGES ON FWD/AFT COUNTERBALANCE ARM AT FWD BAGGAGE BAY DOOR                                   
                                                                                                                                                                                                                         CORRECTIVE ACTION: SEVERAL GOUGES ON FWD/AFT COUNTERBALANCE ARM AT FWD BAGGAGE BAY DOOR WERE REPAIRED PER REO 690-52-35-461 REV --, REO 690-52-35-462 REV -- AND PER REO 670-52-35-289 REV -A
